Ohio, 2010

Damaging Winds in Ohio, August 4, 2010

August 4, 2010 · NWS IWX · 3 events in 3 counties and zones

A complex of thunderstorms moved into northwestern Ohio from portions of northern Indiana. While the storms were weakening, isolated wind damage did occur, which resulted in one death at a construction site in Edgerton, Ohio.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
1
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
3

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS IWX wrote it up.

A complex of thunderstorms moved into northwestern Ohio from portions of northern Indiana. While the storms were weakening, isolated wind damage did occur, which resulted in one death at a construction site in Edgerton, Ohio.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before the first event at Aug 4, 6:45 AM EST, 3 hours 37 minutes earlier.

Area forecast discussion, Aug 4, 6:45 AM EST, 3 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
745 AM EDT WED AUG 4 2010

.AVIATION.../12Z TAFS/
WELL ORGANIZED BOW ECHO WILL CONTINUE TO PUSH EAST TOWARD THE
REGION THIS MORNING...IMPACTING THE NORTHERN HALF OF THE FA IN
THE 13Z-17Z TIME FRAME. HEAVY RAIN WITH WIND GUSTS TO 50 KNOTS
WILL BE POSSIBLE IN THE HEAVIEST CORES. SYNOPTIC INFLUENCES WILL
BEGIN TO DOMINATE BEHIND THIS SYSTEM WITH GENERALLY WESTERLY WINDS
AS THE REGION RESIDES NORTH OF A SOUTHWARD MOVING FRONTAL
BOUNDARY. ANOTHER ROUND OF TS ACTIVITY IS POSSIBLE ACROSS THE SOUTH
THIS AFTERNOON AND EVENING...WITH RESTRICTIONS POSSIBLE. FOG WILL BE
AN ISSUE LATE TONIGHT WITH VIS RESTRICTIONS POSSIBLE.

&&

.PREV DISCUSSION... /ISSUED 421 AM EDT WED AUG 4 2010/

SHORT TERM...
TODAY THROUGH THURSDAY NIGHT.

INITIAL FOCUS WILL BE ON COMPLEX OF STORMS MOVING THROUGH SOUTHERN
IOWA TOWARDS THE FORECAST AREA. SPC RECENTLY ISSUED A SVR TSTM WATCH
AGAINST THE IL/IN STATE LINE WITH A LINE OF STORMS RACING EAST. A
FEW CHALLENGES WILL EXIST THROUGH AT LEAST THE NEXT 6 TO 24 HOURS.

THE FIRST ONE WILL LIE WITH POTENTIAL FOR ANY CONVECTION TO FIRE
AHEAD OF THE COMPLEX. ACTIVITY THAT BROUGHT THE HEAVY RAIN TO THE
FAR SOUTH EARLIER HAS MOVED AWAY WITH SOME WIDELY SCT CONVECTION
TRYING TO FIRE ACROSS THE FAR SOUTHERN COUNTIES ON THE NOSE OF THE
BEST THETA-E AIR. MID DECK /LIKELY ACCAS FIELD/ CAN BE SEEN IN
OBS AND IR SAT SUGGESTING THAT SOME POTENTIAL FOR CONVECTION TO FIRE
AHEAD OF THE COMPLEX LIKE LAST NIGHT. RECENT RADAR SHOWS A FEW
CELLS TRYING TO POP IN NORTHERN ILLINOIS. FOR NOW HAVE LOWERED
LIKELY POPS THROUGH 12Z AND WENT WITH HIGH CHC IN FAR WEST AND
SOUTH. DID CONTINUE WITH MENTION OF PATCHY FOG EVERYWHERE. THOSE
LOCATIONS THAT SEEN RAIN HAVE SEEN VSBYS IMPROVE BUT AS CLOUDS
CLEAR AGAIN...SHOULD SEE FOG ROLL BACK IN.

THE SECOND CHALLENGE WILL BE WITH THE STRENGTH AND TRACK OF THE IOWA
COMPLEX. AS IT TRACKS EAST...SPC MESOANALYSIS INDICATES IT WILL BE
COMING INTO RICHER THETA E AIR AND TRACK GENERALLY EASTWARD. THIS
WOULD SUGGEST THAT AT LEAST THE SOUTHWESTERN QUARTER TO MAYBE HALF
OF THE AREA COULD SEE PRECIP WITH THIS DURING THE MORNING.
INTERESTING TREND NOW BEING SEEN WHICH MATCHES UP WITH 00Z HRRR
RUN OF THE COMPLEX LOSING ITS PUNCH ON THE SOUTH SIDE AND BEGINING
A MORE ENE TREND OVER TIME. LATEST RUN OF THIS MODELS SHOWS THE
COMLEX DYING THIS MORNING AND NEW DEVELOPMENT IN NE ILLINOIS BY 19
TO 20Z. THIS IS JUST ONE OF THE MANY ISSUES THAT WARRANTS ONLY
MINOR CHANGES TO DAY AND PRECLUDES ANY INCREASE TO CAT POPS. WILL
MONITOR IN THE COMING HOURS FOR POTENTIAL UPDATES. CONTINUED WITH
MENTION OF HEAVY RAINFALL AND EXTENDED THE FLASH FLOOD WATCH
THROUGH 12Z THURS BUT DID NOT EXPAND IN AREA FOR NOW AS HEAVIEST
RAIN HAS OCCURRED IN THE SOUTH SO FAR. SEVERE POTENTIAL WILL EXIST
IF WELL ESTABLISHED COLD POOL CAN CONTINUE WITH THE STORMS TO THE
WEST OR NEW CELL DEVELOP AHEAD OF IT. FOR NOW WILL JUST KEEP
MENTION IN HWO THROUGH TONIGHT FOR THE RISK.

NO REAL CHANGES HAVE BEEN MADE TO TONIGHT THROUGH THURSDAY AT THIS
TIME GIVEN POTENTIAL FOR ANOTHER COMPLEX TO DEVELOP IN IOWA AGAIN
THIS AFTERNOON/EVE AND TRACK TOWARDS THE AREA INTO THE OVERNIGHT
HOURS AND MAYBE THE FIRST PART OF THURS. TEMPS WILL BE CHALLENGING
WITH A DECENT JUMP EXPECTED THIS MORNING ASSUMING CIRRUS CANOPY OR
OTHER CONVECTION DOESN'T CAUSE PROBLEMS. MOST LOCATIONS ALREADY IN
THE MID TO EVEN UPPER 70S SO WON'T TAKE MUCH TO CLIMB INTO THE 80S.
POTENTIAL ALSO EXISTS FOR WARM UP BEHIND COMPLEX IF IT CAN SHIFT OUT
ENOUGH. RATHER THAN FLIP FLOP ON A FORECAST WITH A BUST POTENTIAL
WILL LEAVE ALONE.

LONG TERM...
FRIDAY THROUGH TUESDAY...
LITTLE TO CHANGE IN THE EXTENDED AS PERIOD TO BEGIN WITH UPPER
TROUGH AXIS ALONG THE EAST COAST AND SFC HIGH PRESSURE OVER THE
GREAT LAKES AND MIDWEST WILL PROVIDE MUCH DRIER AIRMASS AND A COUPLE
DAYS OF MORE COMFORTABLE CONDITIONS HEADING INTO THE WEEKEND. SFC
HIGH PRESSURE QUICKLY SLIDES OFF TO THE EAST BRINGING RETURN FLOW TO
THE REGION AND MEDIUM RANGE MODELS RE-ESTABLISH UPPER RIDGE FOR THE
BEGINNING OF NEXT WEEK...BOTH OF WHICH WILL RESULT IN A RETURN TO
WARMER AND MORE HUMID CONDITIONS. SIMILAR TO CURRENT
PATTERN...EXPECT WEAK SFC BOUNDARY TO EVENTUALLY DROP DOWN INTO THE
AREA AND COMBINE WITH UPPER LEVEL DISTURBANCES RIDING OVER TOP OF
THE RIDGE RESULTING IN ANOTHER ROUND OF MCS ACTIVITY...BUT AS PER
PREVIOUS DISCUSSION...LOW CONFIDENCE PATTERN LENDS TO KEEPING OUT
PERIODS OF EXTENDED DRY FOR NOW.&&

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR INZ003-012-013-
     015-020-022>026-032>034.

MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM...FISHER
LONG TERM...LOGSDON
AVIATION...JC
Hazardous weather outlook, Aug 4, 4:04 AM EST, 6 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
504 AM EDT WED AUG 4 2010

INZ004>009-014-016>018-MIZ077>081-OHZ001-002-004-005-015-016-024-025-
050915-
ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-MARSHALL-
KOSCIUSKO-WHITLEY-ALLEN IN-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-
HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-
ALLEN OH-
INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART...
GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER...
AUBURN...GARRETT...PLYMOUTH...BREMEN...WARSAW...WINONA LAKE...
COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...NILES...BENTON HARBOR...
ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...
THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...MONTPELIER...
WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...
OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA
504 AM EDT WED AUG 4 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

ONE OR MORE ROUNDS OF THUNDERSTORMS WILL BE POSSIBLE THROUGH
TONIGHT. THE BEST CHANCE OF THESE WILL BE THIS MORNING AND AGAIN
THIS EVENING INTO THE OVERNIGHT HOURS. THE GREATEST RISK WILL BE
VERY HEAVY RAINFALL...BUT THE THREAT FOR DAMAGING WINDS WILL ALSO
EXIST WITH THE STRONGEST STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS MAINLY THURSDAY MORNING. SEVERE
WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ003-012-013-015-020-022>027-032>034-050915-
LA PORTE-STARKE-PULASKI-FULTON IN-WHITE-CASS IN-MIAMI-WABASH-
HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...KNOX...
NORTH JUDSON...WINAMAC...FRANCESVILLE...ROCHESTER...MONTICELLO...
BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...
HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...
HARTFORD CITY...MONTPELIER...PORTLAND
504 AM EDT WED AUG 4 2010 /404 AM CDT WED AUG 4 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

ONE OR MORE ROUNDS OF THUNDERSTORMS WILL BE POSSIBLE THROUGH
TONIGHT. THE BEST CHANCE OF THESE WILL BE THIS MORNING AND AGAIN
THIS EVENING INTO THE OVERNIGHT HOURS. THE GREATEST RISK WILL BE
VERY HEAVY RAINFALL...BUT THE THREAT FOR DAMAGING WINDS WILL ALSO
EXIST WITH THE STRONGEST STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS MAINLY THURSDAY MORNING. SEVERE
WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-050915-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
504 AM EDT WED AUG 4 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS THROUGH TONIGHT. ANY
THUNDERSTORMS COULD PRODUCE WIND GUSTS TO 40 KNOTS AND LOCALLY
HIGHER WAVES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Local storm report, Aug 4, 9:09 AM EST, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1009 AM EDT WED AUG 04 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1006 AM     TSTM WND GST     DENVER                  40.87N  86.08W
08/04/2010  E60 MPH          MIAMI              IN   TRAINED SPOTTER

            WINDS ESTIMATED AT 55-60 MPH. ALSO PEA SIZE HAIL

&&

EVENT NUMBER IWX1001011

MCS
Special weather statement, Aug 4, 9:20 AM EST, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1020 AM EDT WED AUG 4 2010

INZ005>009-016-MIZ079>081-OHZ001-041500-
BRANCH MI-DE KALB IN-ELKHART IN-HILLSDALE MI-KOSCIUSKO IN-LAGRANGE
IN-NOBLE IN-ST. JOSEPH MI-STEUBEN IN-WILLIAMS OH-
1020 AM EDT WED AUG 4 2010

AT 1016 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTH OF
THREE RIVERS TO 7 MILES NORTHWEST OF LAGRANGE TO SYRACUSE...MOVING
EAST AT 40 MPH.

WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...
BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
  STURGIS AND LIGONIER...
  LAGRANGE...
  KENDALLVILLE...
  ANGOLA AND COLDWATER...
  TOPEKA...
  WOLCOTTVILLE...ROME CITY AND ALBION...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

LAT...LON 4168 8458 4143 8476 4143 8479 4138 8480
      4137 8583 4168 8562 4208 8572 4208 8467
TIME...MOT...LOC 1420Z 270DEG 33KT 4206 8558 4168 8549
          4145 8565

SAW
Local storm report, Aug 4, 9:31 AM EST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1031 AM EDT WED AUG 04 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 AM     HAIL             1 NE WABASH             40.81N  85.81W
08/04/2010  M0.70 INCH       WABASH             IN   TRAINED SPOTTER

            DIME SIZE HAIL REPORTED NEAR THE INTERSECTION OF US13
            AND US24 ON THE NORTHEAST SIDE OF WABASH.

&&

EVENT NUMBER IWX1001012

SAW
Local storm report, Aug 4, 10:03 AM EST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1103 AM EDT WED AUG 04 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1049 AM     LIGHTNING        1 SSE NORTH WEBSTER     41.31N  85.69W
08/04/2010                   KOSCIUSKO          IN   LAW ENFORCEMENT

            LIGHTNING STRUCK A POWER POLE WITH TRANSFORMER.
            NUMEROUS POWER OUTAGES IN THE COUNTY. TIME ESTIMATED.

&&

EVENT NUMBER IWX1001013

SAW
Local storm report, Aug 4, 10:06 AM EST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1106 AM EDT WED AUG 04 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 AM     TSTM WND DMG     LAGRO                   40.84N  85.73W
08/04/2010                   WABASH             IN   LAW ENFORCEMENT

            NUMEROUS TREES DOWN IN THE TOWN OF LAGRO...TIME
            ESTIMATED FROM RADAR

&&

EVENT NUMBER IWX1001014

CEO
Special weather statement, Aug 4, 10:07 AM EST, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1107 AM EDT WED AUG 4 2010

INZ007-009-MIZ080-081-OHZ001-002-005-041600-
BRANCH MI-DE KALB IN-FULTON OH-HENRY OH-HILLSDALE MI-STEUBEN
IN-WILLIAMS OH-
1107 AM EDT WED AUG 4 2010

AT 1102 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM NEAR COLDWATER MICHIGAN
TO SOUTH OF ANGOLA INDIANA...MOVING EAST AT 35 MPH.

WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...VERY
HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. THESE STORMS WILL
CONTINUE MOVING EAST INTO NORTHWEST OHIO THROUGH EARLY AFTERNOON.
STORMS MAY INTENSIFY AND WARNINGS MAY BE ISSUED. STAY TUNED FOR
UPDATES AND POSSIBLE WARNINGS.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  HILLSDALE...
  MONTPELIER...
  BRYAN...
  FREMONT AND HAMILTON...
  QUINCY...
  READING...EDON AND LITCHFIELD...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM EDT
WEDNESDAY AFTERNOON FOR NORTHEASTERN INDIANA AND SOUTHERN MICHIGAN
AND NORTHWESTERN OHIO.

LAT...LON 4146 8387 4146 8515 4183 8512 4208 8502
      4207 8437 4172 8437 4171 8431 4172 8387
TIME...MOT...LOC 1504Z 272DEG 30KT 4174 8499

The radar

The Northern Indiana radar (KIWX), 80 km away, was scanning. The volume nearest the first event began at 15:20 UTC.

Open the radar archive at this moment

Event by event

3 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Williams

When
August 4, 10:22 AM EST to 10:23 AM EST
Where
Williams County, 0.38 mi NNE of Edgerton
Measured
55 kt (63 mph) estimated gust
Deaths
1 direct, 0 indirect
Reported by
Newspaper
Coordinates
41.455, -84.748

Local newspapers reported that a 18 year old male was killed as a result of strong winds blowing down a 12 foot high interior cinder block wall. The incident happened at a construction site at the Edgerton High School. No details were provided if the wall had been secured or was free standing.

Thunderstorm Wind, Van Wert

When
August 4, 11:03 AM EST to 11:04 AM EST
Where
Van Wert County, 0.69 mi S of Converse
Measured
60 kt (69 mph) estimated gust
Reported by
Emergency Manager
Coordinates
40.740, -84.420

Emergency management officials reported damage from east of Elgin to east of Converse Road, south of 81. Four power poles were blown down as well as several corn fields being flattened. A few trees were blown down as well, but showed signs of rot.

Thunderstorm Wind, Allen

When
August 4, 11:11 AM EST to 11:12 AM EST
Where
Allen County, 0.69 mi N of Spencerville
Measured
55 kt (63 mph) estimated gust
Reported by
Law Enforcement
Coordinates
40.710, -84.350

Law enforcement officials reported a large tree down.

The people who died

As the offices recorded each death: direct deaths were caused by the weather itself, indirect ones by something it set in motion.

EventDateAgeSexWhereKind
Thunderstorm Wind, Williams2010-08-0418MaleHeavy Equipment/ConstructionDirect

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Ohio in 2010Every state in 2010This day in weather historyWarnings in Ohio, August 2010

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 256544, 256555, 256556.